# SDR SWAA2023072481292

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 36,222 hours, 16,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAPT SIDE ESCAPE SLIDE OUT OF THE GREEN BAND<[01] R&R AFT ENTRY DOOR SLIDE PER MT 725-66-01-AE
